i am having radicular pain after taking 2 month of analgesics it doesn't get relief.i hav been diagnosed spinal tuberculosis and taking ATT from last 1 month ,but my pain is not relief . in my MRI there is discitis and edema in D10,11 with severe cord compression. how can i get relief of pain?
The pain will decrease once you are free of tuberculosis which will take 3 months to 6 months.( The pain will decrease slowly over a period of time) Take all the drugs properly as this is very important. After the infection gets cured, your bones will need time to recover and with proper protein diet and calcium supplements you would be fine. Take intermittent pain killers and you would need Physiotherapy later to completely recover. Take care!
thanx for ur sugestion, but sir i m having pain due to which my sleep rhythm is not maintain i usually go to bed at 11 but due to pain i couldn't sleep n got someafter 3 am for 3 hours only. i m taking diclofenac sodium regurarly for 2 months earlierly it's working but nowadays pain remains after taking it so, what to take next i want proper sleep sir atleast prescribe me drug which works? when to start physiotherapy since i m in complete bed rest for more than 1 month n cotinuening my ATT.pain is radually decreasing but i want sleep atleast since not slept properly since 2 months. would i go for ESR Counting after 1 month? after how many weeks bone will healed? waiting for ur reply soon SIR
You can change to sustained release anti infllammatory drugs which will be helpful all throughout the night.
Alternatively you can put a diclofenac patch on your skin which is very good for you as you will get relieved of the pain and also the drug is secreted for 24 hrs slowly and continously. After 24hrs you change the patch.
After every month of ATT, go for your tubercular diagnoistic tests, whatever were advised like ESR etc and if required sometime later a lumbar puncture also. Discuss this with your physician who has been advising you with all things from the initial time.
Physiotherapy is started when you are cured of tuberculosis. Six months after you started ATT.
my pain is slightly reduced since yesterday i hav checked my ESR count after 38 days of taking ATT but my ESR LEVEL is same as it was first it was 44 earlier now it is 40 what should i do ? drugs should continued or are they resistened after taking 38 days therapy it should hav worked isn't it what should i do now ? i m in slight tension now whether it will cure or not? whether i should do MRI and CULTURE test. i m afraid my ESR LEVEL is same whether is working or not please guide me
Do not bother about ESR level.
The most important thing is you becoming tuberculosis free.
Take complete dosage of 6 months of anti tubercular antibiotic dosage.
Are you taking combination of isoniazid, rifamipicin, pyrazinamide and ethambutol?
You have to do lumbar puncture if reqired and also culture to know about Tuberculosis status.
sir i am taking HRZE all 4 drugs but could not feel the progression pain is still there and i couldnot sleep yesterday it's since i havnot taken painkiller since my droctor tell me to avoid it i feel no progression till 40 days then what to do i m in tension should i go for lumber puncture n culture within these days now i m in confuse whether it is pyogenic or tubercular since no relief of pain my ESR WAS 44, CRP 24, MOUNTEX TEST 18 MM after 72 hrs and MRI report which i hav mention u earlier why ESR is not reduced n pain aswell whether drug resistent or what please clarify me thankyou
I would advice you to go to any DOTS centre. In India you have this Revised National Tuberculosis Control Programme. If you are near any major city or near any major medical college your treatment and regimen would be designed properly.
As you have to take 4 drugs and after every month you have to check whether you are tuberculosis bacteria free or not.
If you do not have tuberculosis infection in the lumbar puncture or any means you have to take 2 drugs for 4 months after taking 4 drugs for 2 months.
If you have resistant strain you will be given Streptomycin and you need proper treatment of tuberculosis and also extension by a month of the 4 drugs.
We had advised you to take NUPATCH, a diclofenac patch for pain relieving which you can stick on the skin, and it will work for 24 hrs. You can also intermittently take pain killers. Pain decreases over a period of time.Once you are tuberculosis free you would need Physiotherapy.
Take care and come back to us for further queries.
sorry for distrubing u it's 45 days of ATT n still now pain is not gone but slightly decreasing but new symtoms (symptoms) have started burning sensation around back and whole both legs parasthesia including back n abdominal region . earlierly i thought it may be due to ISONIEZIDE since it causes peripheral neuritis but parasthesia is gradually increasing n remain all time upto back region .please tell me what to do is there any serious please.
Have a routine tubercular testing and if it is negative for the bacteria then nothing to worry. (Mantoux, ESR, Lumbar puncture, sputum, X-ray).
We would want to know the status of the anti tubercular regimen you started and how you are healing!
You would slowly have to start physiotherapy and your symptoms will decrease with time.
Follow up with your orthopaedician and ask for a physiotherapist.
Continue patches or other pain killers intermittently.
hi, my pain had been gone slowly but i can't walk properly i havto start phsiotherapy or take more rest now. i m feeling weakness n parasthesia whole over lower limbs
it's due to what
whether i should take more diet than regular basis n what diet should i take should i start phsiotherapy now onwards or take more bedrest. it's 2 month of ATT n pain is reduced but not resolve. thaks waiting for reply
Nice to hear: about your present status.
Tuberculosis is a debilitating disease and you would need proper diet. Consume eggs, lentils, sprouts, cheese, milk, meat products and take multivitamins. Depending on your BMI control the fat intake.
Have patience as with ATT, proper diet and finally physiotherapy you will recover completely.
today is my last day of intensive phase n m outside my station so couldn't do my test here for 4, 5 days so, sir should i continue 4 drugs for 4, 5 days or start continue phase
i want to continue 4 drugs for days i stay here n then hav check up in my place n start 2 drugs there but taking 4 drugs for 4,5 days could cause any side effect or i start 2 drugs then hav test in my place i need ur suggetion what to do? waiting for reply
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.